# SDR USAA2013020600008

- Difficulty date: February 5, 2013
- Submitted: February 6, 2013
- Operation: Air carrier
- Aircraft: N523UW
- Make and model: Airbus A321-231
- Aircraft serial: 3960
- Aircraft time: 13,976 hours, 4,538 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D53675214026
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RON VISIT - DELAMINATION ON FLOOR PANEL 152KG AT FR 47.2, S35R, -Y12.  REPLACED FLOOR PANEL 152KG IAW A321 SRM 53-02-00, FIG 209, FIG 101 & EA 204255.
